# SDR 2006FA0000974

- Difficulty date: September 29, 2006
- Submitted: September 29, 2006
- Operation: General aviation
- Aircraft: N1896A
- Make and model: Piper PA-18-125
- Aircraft serial: 181728
- Aircraft time: 6,500 hours
- Engine: Lyc O290*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 1138303
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FUEL SELECTOR/SHUTOFF VALVE HANDLE MOVED BUT VALVE DID NOT SELECT FROM LT FUEL TANK TO RT FUEL TANK. ENGINE RAN OUT OF FUEL FROM THIS AND AIRCRAFT LANDED ON ROAD. AD 60-10-08 WAS COMPLIED WITH 45 HOURS EARLIER. IA MECHANIC SUGGESTS THAT ROUTINE CLEANING OF VALVE AND INSPECTION OF PLASTIC PLUGS AROUND SHAFT MOUNTING HOLES CRACKS OR REPLACEMENT OF PLASTIC PLUGS WITH BRASS PLUGS. TIME IN SERVICE OF SELECTOR VALVE 11383-03 UNKNOWN.
